# SDR N382006F00003

- Difficulty date: July 3, 2006
- Submitted: July 17, 2006
- Operation: Air carrier
- Aircraft: N192FG
- Make and model: Gulstm G1159
- Aircraft serial: 192
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW MM, TO COMPLY WITH THE 24 MONTH NDT REQUIREMENTS UNDER THE ULTRASONIC, CORROSION WAS FOUND UNDER THE LT FWD WING ATTACHMENT FITTING AT FUSELAGE STA 345, BUTT LINE 40.  (K)
